Optimization of matrix semirings for classification systems

Gao, DY, Kelarev, AV and Yearwood, John L 2011, Optimization of matrix semirings for classification systems, Bulletin of the Australian Mathematical Society, vol. 84, no. 3, pp. 492-503, doi: 10.1017/S0004972711002802.

Attached Files
Name Description MIMEType Size Downloads

Title Optimization of matrix semirings for classification systems
Author(s) Gao, DY
Kelarev, AV
Yearwood, John LORCID iD for Yearwood, John L orcid.org/0000-0002-7562-6767
Journal name Bulletin of the Australian Mathematical Society
Volume number 84
Issue number 3
Start page 492
End page 503
Total pages 12
Publisher Cambridge University Press
Place of publication Cambridge, Eng.
Publication date 2011-12
ISSN 0004-9727
1755-1633
Keyword(s) Max-plus algebras
Semirings
Matrix constructions
Classification systems
Language eng
DOI 10.1017/S0004972711002802
Field of Research 0101 Pure Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2011, Australian Mathematical Publishing Association Inc.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30100714

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in TR Web of Science
Scopus Citation Count Cited 9 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 60 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 27 Jul 2017, 13:11:10 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.